U.S. doctors online nowAsk doctors free
India
A 20-year-old female asked:

Does excess estrogen in a woman lead to increase in melanin levels and darken the skin?

1 doctor answer1 doctor weighed in
Dr. Michael Fisher
Dermatology 33 years experience
Estrogen and Melanin: Sunlight interacting with fluctuating estrogen levels can cause uneven facial pigment. Sunscreen remains important; vitamin d supplements should be taken if necessary, according to the north american menopause society.

Related questions

A 44-year-old member asked:
How does low estrogen affect skin wrinkling?
1 doctor answer1 doctor weighed in
A 20-year-old female asked:
I have a very sensitive skin. DOes drinking estrogen can help improve my skin condition?
1 doctor answer1 doctor weighed in
A 37-year-old member asked:
Could you tell me what is the relationship between estrogen and pubic hair and head hair?
1 doctor answer1 doctor weighed in
Last updated Jan 22, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.